# SDR SWAA2016081254777

- Difficulty date: June 27, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N637SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27710
- Aircraft time: 62,716 hours, 49,340 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 57177039
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CHORD DAMAGED AT BS 259.5, STR 7L.  REPAIRED CHORD IAW EA.
